stothyra (stothyra) wrote in vaginapagina,
stothyra
stothyra
vaginapagina

Changing HBC

I'm 22, sexually active, and my periods have been getting progressively worse the last few months, and I need to go see my doctor soon anyway, so I'm going to get on a different birth control pill. I've been on Nortrel 777 since April of last year, and now the cramps are far worse and the bleeding is relatively heavier. The diarrhea is back too! I'm planning to get on another combined pill, but I have no clue which one. So, questions!

1) When I start the new pill, do I just finish my last pack of Nortrel, go through the withdrawal bleed, and then start the new pack? 

2) How long should I be on the new pill before worrying about the withdrawal bleeds changing to a new normal?

3) When it comes to side effects, how long do you wait until you consider having to switch again?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment